# SDR IPXA10558602

- Difficulty date: February 20, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 12,760 hours, 8,586 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Damaged
- Location: Rt Wing Te Flap
- Component: Te Flap
- Component part number: 113N232411
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C2, RT WING INBD MAIN FLAP DAMAGE ON UPPER AND LOWER SURFACE AT INBD T/E WEDGE BOND ASSY.  REMOVED DAMAGED SKINS IS APPROX .120" X .7" OF 2024T3 0.020", THICK SKIN ON UPPER SURFACE AND LOWER SURFACE.  REPAIR T/E WEDGE IAW SRM 51-70-10-2R.
